Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 105616, 25 pages
http://dx.doi.org/10.1155/2012/105616
Research Article

On the Computation of the Efficient Frontier of the Portfolio Selection Problem

Departamento de Matemáticas para la Economía y la Empresa, Universidad de Valencia, P.O. Box 46022, Valencia, Spain

Received 22 December 2011; Revised 17 May 2012; Accepted 18 May 2012

Academic Editor: Yuri Sotskov

Copyright © 2012 Clara Calvo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Clara Calvo, Carlos Ivorra, and Vicente Liern, “On the Computation of the Efficient Frontier of the Portfolio Selection Problem,” Journal of Applied Mathematics, vol. 2012, Article ID 105616, 25 pages, 2012. doi:10.1155/2012/105616